Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Celexa for almost a decade. 5 weeks ago I went off. While I had all those awful withdrawal symptoms I finally made it and I can say I'm doing just fine. However there is is something that is extremely bothering: I'm so bloated! Has anyone experienced something like this getting off this medication? As soon as I eat something it gets worst and my appetite is very small, too.

Loading...

I've only been off a few days, and I am extremely bloated. And it doesn't go down, either. I've gained 3 lbs since coming off of it.
Reply

Loading...

Hey. Did your bloating go away? I currently coming off of my celexa after being on it for 15 years. I thought my bloating was due to food allergies? Or other iron issues, but could it be from the celexa?
Reply

Loading...

I too, have terrible bloating from coming off celexa. I have had a horrible time getting off this drug but I did stop cold turkey, which had made things a lot worse :/. I would like to know if & when my stomach will ever return to normal. My menstrual cycle has also been affected ad well. This drug needs to be regulated for SHORT TERM use ONLY. I was on it for approximately 5 years
Reply

Loading...

I'm tapering off, down to 10mg every other day & the bloating is ridiculous!!!!! I had no idea it was a withdraw symptom...I googled it on the off-chance it wasn't my love of cheese & other fattening foods. I almost called out sick this morning bc I couldn't fit in my clothes!!!!
Reply

Loading...

I stopped taking an off brand of Celexa 2 months ago. I was on 10mg for about three months. I have had to worst bloating and abdominal pain I have ever experienced. I have gone through multiple GI tests, as well as various scans and they all have come back normal or with no abnormalities. I am tired of having a flat stomach in the morning and then looking six months pregnant by lunch time. I understand not being able to fit into any clothes, I have doubled in size since starting to take Celexa as well as the coming off of the pill. Has anyone found any relief to this?

Reply

Loading...

Hi there, I know this is an old post but did anyone ever get relief from the bloating of coming off generic celexa? I am 2 weeks off and feel I am over the worst of the side effects (anxiety, crying spells, dizziness) but now i am SO bloated! HELP! How long did this take to subside??
Reply

Loading...

Hi Kris,
I had the same things you did! Severe bloating and lack of menstrual cycle. How long did these last??
Reply

Loading...

Not sure if this post is current but I went off Celexa in May after being on it for over 8 years and I haven't gotten my period and my bloating/gas is so bad. Need help?!
Reply

Loading...

just hand in there. do more exercises and talk to loved ones
Reply

Loading...

Hey , I was on citalophram for almost a decade also and stopped cold turkey and I gained weight at first then lost weight and now in the severe bloating phase for over a months now lost another 12 lbs Because it sucks to eat and be in pain 45 mins later. So I'm currently doing food elimination diet and cutting out gluten helps the most but I still get smaller cramps and and constipated. Hopefully this ends eventually and I get better
Reply

Loading...

Been off citalopram for 5 weeks. Was on for 3 years. So bloated. Can't fit into anything. I work in an industry where my appearance matters greatly. I don't know what to do. help!
Reply

Loading...

That's happened to me too. I also thought it was like an allergy. It hurts too. I'm trying Benadryl. Also coming off dairy for a while.
Reply

Loading...

I wanted to share some information for everyone on this thread who seem to have the same issues I'm having. I am getting off of Lexapro but it seems like these issues are connected to anti-depressants in general. This one thread helped me immensely. ***this post is edited by moderator *** *** posting web addresses is not allowed*** Please read our Terms of Use After many days of awful stomach boating I decided to take a small dose of Lexapro to manage the withdrawal symptoms. The very next day they virtually disappeared. However, some other anxiety symptoms came up but that's a different matter. I suspect that in a couple of days I will resume to the same bloating issues. I will share my personal plan in hopes that it can give you some direction. But like always please consult with your doctor.

- Taking 1.5mg of my meds every other day or every two days to manage the withdrawal symptoms. The goal is to ween off of the meds super slow. (my original dose was just 15mg)
- If you're getting back pains do to mobile gas in your body - using two hand balls pressed to your back will work wonders!!! 
- Begin taking these supplements every day for stomach issues support: Probiotics, Fish Oil, and Magnesium.
- Take Gas-X to alleviate gas bloating!!!!

Good luck!

Reply

Loading...

I'm.coming of lexapro and unbelievably bloated my clothes are so tight

Reply

Loading...